# SDR ASMF2004010

- Difficulty date: April 13, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 53,378 hours, 25,302 cycles
- Engine: Pwa JT8D*
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Vor System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THAT THE LT VHF SYSTEM WAS OUT OF SERVICE. TECHNICAL PERSONNEL REPLACED RX VOR ILS AND CONTROL PANEL, BUT FAIL CONTINUED. WIRING  WAS CHECKED DETECTING THE LINE 1RN11A22 OF THE CONNECTOR P10-407 (PIN H) DAMAGED.  IT WAS REPAIRED IAW WDM 34-32-01 AND TESTED IAW MM 34-32-00, ALL CORRECT.
